# SDR AALA201703159008

- Difficulty date: January 25, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Part number: D53370901210
- Condition: Corroded
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY PRESSURE DECK UPPER SURFACE AT -Y765 BETWEEN FRAMES 35 AND 36.  REPAIRED THE PRESSURE DECK SURFACE IAW EA 267426.
